# SDR IPXA2016080306640

- Difficulty date: July 27, 2016
- Submitted: August 5, 2016
- Operation: Air carrier
- Aircraft: N135UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0818
- Aircraft time: 16,153 hours, 10,309 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5327847320100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C5Y, CABIN AFT FLOOR ANGLE CRACKED AT FASTENER HOLE FORWARD OF FRAME 79, RBL 65.  R & R ANGLE IAW SRM 51-40-21.
